Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 2, Number 3
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 2, Number 3 (1980)
PDF
Bull. Amer. Math. Soc. 2 (1980)
Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 2, Number 3 (1980)
PDF
Bull. Amer. Math. Soc. 2 (1980)
The algebraist’s upper half-plane
David Goss PDF
Bull. Amer. Math. Soc. 2 (1980), 391-415
Number theoretical developments arising from the Siegel formula
S. J. Haris PDF
Bull. Amer. Math. Soc. 2 (1980), 417-433
Projections of $C^\infty$ automorphic forms
Jacob Sturm PDF
Bull. Amer. Math. Soc. 2 (1980), 435-439
$K_r \left ( {\mathbf {Z}/p^2 } \right )$ and $K_r \left ( {\mathbf {Z}/p\left [ \varepsilon \right ]} \right )$ for $p \geqslant 5$ and $r \leqslant 4$
Leonard Evens and Eric M. Friedlander PDF
Bull. Amer. Math. Soc. 2 (1980), 440-443
Realizations of nonlinear systems and abstract transitive Lie algebras
Michel Fliess PDF
Bull. Amer. Math. Soc. 2 (1980), 444-446
An identity with applications to harmonic measure
David S. Jerison and Carlos E. Kenig PDF
Bull. Amer. Math. Soc. 2 (1980), 447-451
The Nielsen realization problem
Steven P. Kerckhoff PDF
Bull. Amer. Math. Soc. 2 (1980), 452-454
The Langlands conjecture for $Gl_2$ of a local field
Philip Kutzko PDF
Bull. Amer. Math. Soc. 2 (1980), 455-458
Diffeomorphic complete intersections with different multidegrees
Anatoly S. Libgober and John W. Wood PDF
Bull. Amer. Math. Soc. 2 (1980), 459-461
On nonvanishing of $L$-functions
Freydoon Shahidi PDF
Bull. Amer. Math. Soc. 2 (1980), 462-464
A character formula for the discrete series of a semisimple Lie group
Jorge Vargas PDF
Bull. Amer. Math. Soc. 2 (1980), 465-467